# SDR REXA2016111102292

- Difficulty date: November 11, 2016
- Submitted: November 28, 2016
- Operation: Air carrier
- Aircraft: N834AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8034
- Aircraft time: 18,793 hours, 18,414 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Tripler
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD PREVIOUS REPAIR AT FWD FACE 30 IN ABOVE THE FLOOR RBL 27 IS DAMAGED. REMOVED & REPLACED DAMAGED TRIPLER AT RBL 27 ON AFT PRESSURE BULKHEAD IAW REO 601R-53-61-1285.
